# SDR JR2R20250829811

- Difficulty date: August 29, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N86336
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000548
- Aircraft time: 20,055 hours, 12,036 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 170666531001
- Condition: Corroded
- Location: Zone 100
- Part time: 20,055 hours, 12,036 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED AT FR88 BETWEEN STR27R - STR28R
